# SDR ASAA2018052824832

- Difficulty date: May 28, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 38,503 hours, 11,740 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Out Of Limits
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTS NR 1 ENGINE TREND DATA SHOWS A DELTA EGT INCREASE AND EGTHDM DECREASE. EGT INDICATION ERRORS ARE SUSPECT. GROUNDED - YES. ACCOMPLISHED 78273000, MAINT MESSAGE 77-20871 (T495S4 OUT OF RANGE) ALL LEGS. PRE-CLEAN VALUES: S1 116.22, S2 67.20, S3 74.40, S4 ALL DASHES. ACCOMPLISHED NR 1 ENG EGT CONNECTOR CLEANING REF AMM 77-21-00 S4 CONNECTOR DP1013 REQS TORQUE PLUS SAFETY. PERFORMED T49.5 PROBE AND EGT SYSTEM INSPECTION REF AMM 77-21-01-200-801, FOUND S4 T49.5 PROBE RESISTANCE OUT OF LIMITS. ALL OTHER READINGS WITHIN LIMITS. REMOVED AND REPLACED S4 T49.5 PROBE REF AMM 77-21-01-000-801-F00 AND 77-21-01-400-801-F00. POST-CLEANING VALUES: S1 27.50 S2 19.69 S3 20.10 S4 34.49. CLEARS THE TSR. ETOPS GROUND VERIFICATION SUCCESSFUL.
